Doctor insights on:
How Long Do B6 Toxicity Symptoms Last
Depends: Vitamin b6, when taken usual therapeutic dose, is not toxic. It can cause significant adverse effects, however, if you take too much of it for a prolonged period. Depending upon the amount of vitamin b6 ingestion, toxicity ranges from nausea to dependence or permanent peripheral neuropathy. ...Read more
I had splint, physioteraphy & b6 200mg for 8 weeks. CTS get better but having b6 toxicity symptoms. how long will toxic disappear if i stop my b6?
3: approximately 2 to 4 weeks hydrate ur self for betterment ...Read more
I had splint, physioteraphy & vit b6 200mg for 8 weeks. CTS get better but having b6 toxicity symptoms. how long will toxic disappear if i stop my b6?
B6 QUESTION: I would stop the B6 and monitor your symptoms. If there is no improvement. Follow up with your doctor for exam and lab testing ...Read more
And with that......: It's difficult to become toxic on a water soluble vitamin when your body can flush out the excess easily in the urine. If someone is genuinely b6 toxic, the solution is to stop taking massive doses of b6 before the problem becomes permanent. ...Read moreSee 1 more doctor answer
B6 toxicity is well recognized: There are a few questions that need to be asked in this case. Exactly how much B6 was the patient taking? According to recommended standards 200mg daily is the limit. Toxicity is thought to occur at levels of 1000mg. daily and above though much lower have been reported on rare occasions(100-300mg). Secondly, what exactly was the quality of her pain? Described symptoms of neural toxicity involves sensory neuropathy described mainly as burning dysesthesias and numbness. The case talks about a RADICULOPATHY. That is typically not the same type of pain as we find in chemical toxicities. Pain in the feet could very well be dysesthesias but the history could be a bit more specific there in order to attach more positive points for B6 sequelae. http://www.ncbi.nlm.nih.gov/pubmed/16320662 ...Read moreSee 2 more doctor answers
I HAVE B6 Toxicity from taking 5 mg of b6 for 2 years. I have been off of it for 8 weeks and am much better but still have pain in the evening.howlong?
Look for other cause: While high doses of Vitamin B6 can cause neuropathy, usually this involves taking at least 500 mg/day. There is no evidence of doses below 200 mg causing toxicity, and millions of people have taken doses of 5 mg or more with no reports of toxicity. Thus, it is unlikely B6 caused pain so I would get evaluated for other causes of your pain. See http://tinyurl.com/pkzbwlz ...Read more
I have B6 toxicity it is over double what it should be I do not take supplements. What can be done to help?
High levels may not:: B6 is known to be toxic when taken in doses of 200 mg/day or more for months. By definition 2.5% of people have high serum levels but high levels aren't necessarily toxic & seldom associated with symptoms unless you've taken high doses. Sometimes high levels may be a sign of metabolic imbalances but treatments to lower B6 levels are generally not necessary (& no clear way to lower it).See comment: ...Read more
Discontinue B6: High doses of vitamin b6 can, over time, be toxic, and may result in nerve damage or numbness and tingling in the extremities that may eventually be irreversible. You should discontinue use of supplemental b6 if any unusual numbness develops in the body. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How long do the symptoms of vitamin b6 toxicity last?
- How long do sertraline withdrawal symptoms last?
- How long do the symptoms of walking pneumonia last?
- Ask a doctor a question free online
- How long do suboxone withdrawal symptoms last?
- How long do cymbalta withdrawal symptoms last?
- How long do caffeine withdrawal symptoms last?
- How long do hiv symptoms last?
- Talk to a preventive medicine specialist online for free